# SDR VNAA2013050700004

- Difficulty date: May 7, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N253PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7934
- Aircraft time: 21,879 hours, 22,108 cycles
- Engine: Ge CF343B1
- Engine time: 21,970 hours, 22,060 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF34B1
- Part serial: GEE960042
- Condition: Failed
- Location: Left
- Part time: 4,376 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AIRCRAFT HAD SMOKE IN THE CABIN.  AIRCRAFT RETURNED TO AIRPORT LANDING WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED THE LEFT ENGINE AND OXYGEN EQUIPMENT PER AIRCRAFT MANUALS.  CHECKS WERE PERFORMED PER THE AIRCRAFT MANUALS AND AIRCRAFT WAS RELEASED FOR SERVICE.
